# SDR SWAA105736

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 51,695 hours, 42,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STUB BEAM ANGLE CRACKED AT BS 639, LBL 45.  REMOVED AND REPLACED ANGLE PER SRM AND BAC DWG.
